MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X; SYSTEM, NUCLEAR MAGNETIC IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X; SYSTEM, NUCLEAR MAGNETIC IMAGING
Model Number INGENIA AMBITION X
Medical Device Problem Codes Compatibility Problem (2960); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation, a follow up will be submitted once more information becomes available.
 
Event or Problem Description
Philips received a report that after a recent software update the image quality of the b1000 appears much brighter than before.Customer is worried that this could lead to misinterpretation/misdiagnosis if this is not recognized.
 
Additional Manufacturer Narrative
The reported issue was investigated by using dicom and logfile data made available by the customer.It was determined that the cause of the issue was related to the interpretation of the dicom99 export by the pacs vendor.In the software version present on this system, r11.1.01, the dicom99 export the voi lut function(0028,1056) is set to linear_exact by cp for images with a window width greater than 1, causing issues in pacs as linear_exact is interpreted incorrectly by pacs for dicom99 images.The issue has been resolved by implementing the following solution in a software service pack upgrade: voi lut function(0028,1056) = linear_exact is not applicable for dicom99 images.Hence for dicom99 remove voi lut function if linear_exact.The viewer will fall back to default value linear when voi lut function is not present.This fix was already made available through an optional software upgrade r11.1.03 which was released in q2-2024 via (b)(4).The customer was informed that this software upgrade was already available for them to be implemented.We have received confirmation from the customer that after implementation of this service pack the issue has been resolved.

Brand Name
INGENIA AMBITION X
Common Device Name
SYSTEM, NUCLEAR MAGNETIC IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key20010896
Report Number3003768277-2024-04529
Device Sequence Number12577188
Product Code LNH
UDI-Device Identifier00884838090040
UDI-Public884838090040
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K18479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINGENIA AMBITION X
Device Catalogue Number781356
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown